# SDR CA120426001

- Difficulty date: April 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 471271
- Condition: Broken
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG SHOCK STRUT ASSY PIVOT PIN FOUND BROKEN.  PIVOT PIN REPLACED IAW CMM 32-21-04. PIVOT PIN IS BEING RETURNED TO MFG FOR INSPECTION AND ANALYSIS INVESTIGATION.  NOTE: IT WAS NOT THE LARGE PIVOT PIN THAT BROKE BUT INSTEAD IS THE SMALLER BOLT RETAINING THE LOCK ARM SAFETY DEVICE THAT PREVENTS PIVOT PIN MIGRATION.
